The Maz'ya-Shaposhnikova limit in the magnetic setting

Marco Squassina, Andrea Pinamonti, Eugenio Vecchi

Research output: Contribution to journalArticle

21 Citations (Scopus)

Abstract

We prove a magnetic version of the Maz’ya–Shaposhnikova singular limit of nonlocal norms with vanishing fractional parameter. This complements a general convergence result recently obtained by authors when the parameter approaches one
Original languageEnglish
Pages (from-to)1152-1159
Number of pages8
JournalJournal of Mathematical Analysis and Applications
DOIs
Publication statusPublished - 2017

Keywords

  • The Maz'ya-Shaposhnikova limit

Fingerprint

Dive into the research topics of 'The Maz'ya-Shaposhnikova limit in the magnetic setting'. Together they form a unique fingerprint.

Cite this